| Model Number |
003853-902 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the subject device was spotted.The issue was identified when taken out of the box.There were no reports of patient involvement.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide correction to the initial emdr submitted.Updated fields: b5, h2, h11 this report was sent in error 'quality issue: spotted which prevents usage of the device' would not cause or contribute to a death or a serious injury if it were to recur.